AuthorsSafaryan, M. H.
Embargo End Date2019-03-09
Permanent link to this recordhttp://hdl.handle.net/10754/668641
MetadataShow full item record
AbstractThe paper considers differentiation properties of density bases formed of bounded open sets.We prove that two quasi-equivalent subbases of some density basis differentiate the same class of non-negative functions. Applications for bases formed of rectangles are discussed.
CitationSafaryan, M.H. On an Equivalency of Rare Differentiation Bases of Rectangles. J. Contemp. Mathemat. Anal. 53, 56–60 (2018). https://doi.org/10.3103/S1068362318010090
SponsorsThanks to the referee for useful remarks.